Alert archive / New York / Small Craft Advisories in 2014
Small Craft Advisory 26, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Mar 14, 2014, 4:40 AM EDT. It took effect at Mar 14, 2014, 12:00 PM EDT. It was in force for 52 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2014, 4:40 AM EDT (08:40 UTC)
- In effect from
- Mar 14, 2014, 12:00 PM EDT
- Expired
- Mar 16, 2014, 3:47 PM EDT
- In force
- 52 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
355 WHUS71 KBUF 140840 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 440 AM EDT FRI MAR 14 2014 LOZ043-141645- /O.CAN.KBUF.SC.Y.0025.000000T0000Z-140314T0900Z/ /O.NEW.KBUF.SC.Y.0026.140314T1600Z-140316T0700Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 440 AM EDT FRI MAR 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 3 AM EDT SUNDAY. * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-141645- /O.CON.KBUF.SC.Y.0025.000000T0000Z-140315T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 440 AM EDT FRI MAR 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS...SOUTHWEST 20 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
13 follow-up statements
723 WHUS71 KBUF 141430 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1030 AM EDT FRI MAR 14 2014 LOZ043-142230- /O.CON.KBUF.SC.Y.0026.140314T1600Z-140316T0700Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1030 AM EDT FRI MAR 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT SUNDAY... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-142230- /O.CON.KBUF.SC.Y.0025.000000T0000Z-140315T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1030 AM EDT FRI MAR 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS...SOUTHWEST 20 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH
217 WHUS71 KBUF 141751 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 151 PM EDT FRI MAR 14 2014 LOZ043-150200- /O.CON.KBUF.SC.Y.0026.000000T0000Z-140316T0700Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 151 PM EDT FRI MAR 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT SUNDAY... * WINDS...WEST 20 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-150200- /O.CON.KBUF.SC.Y.0025.000000T0000Z-140315T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 151 PM EDT FRI MAR 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS...SOUTHWEST 20 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH
798 WHUS71 KBUF 142043 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 443 PM EDT FRI MAR 14 2014 LOZ042-150445- /O.EXT.KBUF.SC.Y.0025.000000T0000Z-140315T1600Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 443 PM EDT FRI MAR 14 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT SATURDAY... * WINDS...SOUTHWEST 20 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-150445- /O.CON.KBUF.SC.Y.0026.000000T0000Z-140316T0700Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 443 PM EDT FRI MAR 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT SUNDAY... * WINDS...WEST 20 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
263 WHUS71 KBUF 150230 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1030 PM EDT FRI MAR 14 2014 LOZ043-151030- /O.CON.KBUF.SC.Y.0026.000000T0000Z-140316T0700Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1030 PM EDT FRI MAR 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT SUNDAY... * WINDS...WEST 20 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-151030- /O.CON.KBUF.SC.Y.0025.000000T0000Z-140315T1600Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1030 PM EDT FRI MAR 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SATURDAY... * WINDS...SOUTHWEST 20 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
824 WHUS71 KBUF 150828 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 428 AM EDT SAT MAR 15 2014 LOZ043-151630- /O.CON.KBUF.SC.Y.0026.000000T0000Z-140316T0700Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 428 AM EDT SAT MAR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT SUNDAY... * WINDS...WEST TO 30 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-151600- /O.CON.KBUF.SC.Y.0025.000000T0000Z-140315T1600Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 428 AM EDT SAT MAR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS...WEST 20 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
984 WHUS71 KBUF 151136 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 736 AM EDT SAT MAR 15 2014 LOZ043-151945- /O.EXT.KBUF.SC.Y.0026.000000T0000Z-140316T1400Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 736 AM EDT SAT MAR 15 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT SUNDAY... * WINDS...WEST TO 30 KNOTS. * WAVES...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-151945- /O.EXT.KBUF.SC.Y.0025.000000T0000Z-140316T1400Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 736 AM EDT SAT MAR 15 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT SUNDAY... * WINDS...NORTHWEST TO 30 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
685 WHUS71 KBUF 151434 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1034 AM EDT SAT MAR 15 2014 LOZ043-152245- /O.CON.KBUF.SC.Y.0026.000000T0000Z-140316T1400Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1034 AM EDT SAT MAR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SUNDAY... * WINDS...WEST TO NORTHWEST TO 30 KNOTS. * WAVES...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-152245- /O.CON.KBUF.SC.Y.0025.000000T0000Z-140316T1400Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1034 AM EDT SAT MAR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SUNDAY... * WINDS...WEST TO NORTHWEST TO 30 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
594 WHUS71 KBUF 151948 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 348 PM EDT SAT MAR 15 2014 LOZ043-160400- /O.EXT.KBUF.SC.Y.0026.000000T0000Z-140316T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 348 PM EDT SAT MAR 15 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT SUNDAY... * WINDS...NORTHWEST TO 30 KNOTS. * WAVES...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-160400- /O.EXT.KBUF.SC.Y.0025.000000T0000Z-140316T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 348 PM EDT SAT MAR 15 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT SUNDAY... * WINDS...NORTHWEST TO 30 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
068 WHUS71 KBUF 160340 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1140 PM EDT SAT MAR 15 2014 LOZ043-161145- /O.CON.KBUF.SC.Y.0026.000000T0000Z-140316T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1140 PM EDT SAT MAR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SUNDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS. * WAVES...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-161145- /O.CON.KBUF.SC.Y.0025.000000T0000Z-140316T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1140 PM EDT SAT MAR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SUNDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
607 WHUS71 KBUF 160534 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 134 AM EDT SUN MAR 16 2014 LOZ043-161345- /O.CON.KBUF.SC.Y.0026.000000T0000Z-140316T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 134 AM EDT SUN MAR 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-161345- /O.CON.KBUF.SC.Y.0025.000000T0000Z-140316T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 134 AM EDT SUN MAR 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
330 WHUS71 KBUF 160821 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 421 AM EDT SUN MAR 16 2014 LOZ043-161630- /O.CON.KBUF.SC.Y.0026.000000T0000Z-140316T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 421 AM EDT SUN MAR 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-161630- /O.CON.KBUF.SC.Y.0025.000000T0000Z-140316T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 421 AM EDT SUN MAR 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
656 WHUS71 KBUF 161537 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1137 AM EDT SUN MAR 16 2014 LOZ043-162100- /O.CON.KBUF.SC.Y.0026.000000T0000Z-140316T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1137 AM EDT SUN MAR 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-162100- /O.CON.KBUF.SC.Y.0025.000000T0000Z-140316T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1137 AM EDT SUN MAR 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
112 WHUS71 KBUF 161947 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 347 PM EDT SUN MAR 16 2014 LOZ043-162100- /O.CAN.KBUF.SC.Y.0026.000000T0000Z-140316T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 347 PM EDT SUN MAR 16 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES WILL CONTINUE TO SUBSIDE. $$ LOZ042-162100- /O.CAN.KBUF.SC.Y.0025.000000T0000Z-140316T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 347 PM EDT SUN MAR 16 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES WILL CONTINUE TO SUBSIDE. $$ HITCHCOCK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 14, 4:35 AM EDT, 5 minutes earlier.
Area forecast discussion, Mar 14, 4:35 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
435 AM EDT FRI MAR 14 2014
.SYNOPSIS...
A WARM FRONT WILL LIFT NORTH FROM THE OHIO VALLEY AND CROSS WESTERN
AND NORTH CENTRAL NEW YORK LATE TODAY. THERE WILL BE A SLIGHT CHANCE
OF SOME FLURRIES AS IT PASSES...WITH MUCH WARMER AND WINDY
CONDITIONS FOLLOWING IN ITS WAKE. THE WARM-UP TODAY WILL BE
SHORT-LIVED AS A PAIR OF COLD FRONTS WILL CROSS THE REGION TONIGHT
AND SATURDAY AND USHER IN A RETURN TO BELOW NORMAL TEMPERATURES FOR
THE WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
A THICKENING MID LEVEL CLOUD DECK ALONG AN APPROACHING WARM FRONT
MAY PRESENT SOME FLURRIES ACROSS THE REGION BY DAYBREAK...THEN THE
PASSAGE OF THE WARM FRONT BRING WARMER TEMPERATURES TO THE AREA
DURING THE DAYLIGHT HOURS. TEMPERATURES WILL CLIMB INTO THE
20S BY DAYBREAK ACROSS WESTERN NEW YORK AS WARMER AIR SURGES
NORTHEASTWARD ACROSS THE LOWER GREAT LAKES.
THE BRIEF WARM-UP WILL BE IN FULL SWING TODAY AS 850MB TEMPS
CLIMB TO +4C IN THE WARM SECTOR OF A LOW PRESSURE SYSTEM TRACKING
FROM THE WESTERN GREAT LAKES TO THE OTTAWA VALLEY. THESE WARM
TEMPERATURES ALOFT WILL BE REALIZED AT GROUND LEVEL AS AFTERNOON
HIGH TEMPERATURES IN THE MID TO UPPER 40S...EVEN BREAKING 50 DEGREES
IN DOWNSLOPE WIND AREAS...ALONG THE CHAUTAUQUA RIDGE TO LAKE ERIE
SHORE AND ACROSS THE LOWER ELEVATIONS OF THE LAKE ONTARIO PLAIN. THE
NIAGARA FRONTIER MAY EXPERIENCE A REVERSAL OF THE WARMING AS
SOUTH/SOUTHWEST WINDS BRING ICE CHILLED AIR OFF LAKE ERIE AND HOLD
HIGH TEMPS TO THE UPPER 30S.
THE TEMPS IN THE 40S WILL NOT LAST LONG AS A COLD FRONT APPROACHES
WESTERN NY THIS EVENING. THERE IS A LIKELY CHANCE OF PRECIP ACROSS
THE WESTERNMOST COUNTIES BEFORE MIDNIGHT...INITIALLY STARTING AS A
CHILLY RAIN THEN MIXING WITH AND CHANGING TO SNOW AS THE COLDER AIR
INFILTRATES THE REGION. 850MB TEMPS FALL TO -6C BY LATE OVERNIGHT
WITH LOW TEMPS FALLING TO THE LOWER TO MID 30S.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY/...
A CLIPPER LOW WILL TRACK NORTH OF LAKE ONTARIO WHICH WILL DROP A
COLD FRONT ACROSS OUR REGION FRIDAY EVENING. THIS WILL PRODUCE SOME
SHOWERS...WHICH SHOULD MAINLY FALL AS RAIN AHEAD OF THE FRONT...THEN
CHANGE OVER TO SNOW AS COLDER AIR BUILDS IN BEHIND THE FRONT LATE
FRIDAY NIGHT. MODEL CONSENSUS (NAM/GEM/GFS/SREF) PUTS THE STEADIEST QPF
EAST OF LAKE ONTARIO AND ERIE...BUT THIS IS PROBABLY DUE MORE TO
OROGRAPHIC CONVERGENCE WITH TEMPERATURES FAR TOO WARM FOR ANY LAKE
INDUCED INSTABILITY. SOUTHWEST WINDS WILL INCREASE WITH THE
FRONT...ESPECIALLY ACROSS THE NIAGARA FRONTIER AND ALONG THE LAKE
ERIE SHORELINE WHERE FUNNELING ALONG THE CHAUTAUQUA RIDGE SHOULD
ENHANCE FLOW WITH GUSTS TO 40 MPH FRIDAY EVENING. TEMPERATURES WILL
ONLY BE MODESTLY COOLER BEHIND THE FRONT...WITH LOWS IN THE LOWER
30S.
THE REGION WILL REMAIN IN A CYCLONIC FLOW ALOFT ON SATURDAY A SERIES
OF WEAK UPPER LEVEL DISTURBANCES MOVE ACROSS DURING THE DAY. THIS
WILL BE ENOUGH TO SPARK SOME SCATTERED SNOW SHOWERS ON...BUT THESE
SHOULD GENERALLY ONLY BRING MINIMAL ACCUMULATION TO MOST AREAS. HIGHS
WILL GENERALLY BE IN THE UPPER 30S.
A SECONDARY COLD FRONT WILL DROP ACROSS THE REGION SATURDAY
EVENING...WHICH AGAIN MAY BRING SOME LIGHT SNOW SHOWERS GIVEN VERY
LIMITED MOISTURE WITH THE FRONT. IT WILL ALSO USHER IN ANOTHER SHOT
OF COLD AIR...WITH HIGH TEMPERATURES ON SUNDAY ONLY IN THE UPPER
TEENS TO LOWER 20S. MEANWHILE TEMPERATURES ALOFT WILL DROP DOWN TO
AROUND -18C AT 850 MB...WHICH WILL RESULT IN SOME LAKE INDUCED
INSTABILITY. THE AIRMASS WILL BECOME PROGRESSIVELY DRIER...HOWEVER
THERE WILL BE A NARROW WINDOW FOR LAKE EFFECT SNOW TO DEVELOP EAST
OF LAKE ONTARIO SATURDAY NIGHT WHERE SUFFICIENT INSTABILITY AND
MOISTURE ARE IN PLACE. THE MOBILITY OF ANY LAKE EFFECT BAND WILL
LIMIT ACCUMULATION AT ANY ONE LOCATION...BUT A FEW INCHES ARE
POSSIBLE E-SE OF LAKE ONTARIO ON SATURDAY NIGHT. BY SUNDAY LOWERING
EQUILIBRIUM LEVELS WILL CAUSE ANY LINGERING LAKE EFFECT SNOW TO BE
VERY LOCALIZED. IT IS WORTH NOTING TEMPERATURES BENEATH THE LOW
EQUILIBRIUM LEVEL WILL BE COLD ENOUGH TO SUPPORT DENDRITIC SNOW
GROWTH...SO IT IS POSSIBLE A NARROW LAKE EFFECT SNOW BAND WILL
DEVELOP ON A LOCALIZED CONVERGENCE BOUNDARY. GIVEN THE LOCALIZED
NATURE OF THIS POTENTIAL AND WILL MAINTAIN ONLY CHANCE POPS.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
LOW PRESSURE WILL DEVELOP NEAR THE CAROLINAS SUNDAY NIGHT...WITH 12Z
RUNS OF THE GFS/GGEM/ECMWF CONTINUING TO TRACK THE LOW JUST FAR
ENOUGH TO OUR SOUTH TO KEEP OUR AREA DRY SUNDAY NIGHT AND MONDAY.
INSTEAD...HIGH PRESSURE ACROSS EASTERN CANADA IS FORECAST TO RIDGE
INTO OUR REGION...WHICH WILL BRING FAIR WEATHER BUT BELOW NORMAL
TEMPERATURES THROUGH EARLY NEXT WEEK.
12Z GUIDANCE HAS GENERALLY SLOWED ON THE NEXT SYSTEM...WITH A
CONSENSUS TIMING PUSHING ITS ARRIVAL BACK TO MID-WEEK. THE SLOWEST
GUIDANCE (12Z ECMWF) KEEPS US DRY UNTIL EARLY THURSDAY. THE FORECAST
WILL TAKE A CONSENSUS APPROACH...BUT KEEP A RATHER LONG PERIOD OF
CHANCE POPS TO CONVEY THE SIGNIFICANT TIMING UNCERTAINTY. THE SYSTEM
(EVENTUALLY) WILL LIFT ACROSS THE GREAT LAKES REGION. THIS TRACK
WOULD INITIALLY BRING WARMER AIR INTO THE REGION...WITH MODESTLY
COLDER AIR BEHIND THE SYSTEM. TEMPERATURES COULD RISE CONSIDERABLY
WARMER THAN FORECAST IN THE MID-WEEK TIMEFRAME...OR NOT...DEPENDING
ON THE TIMING AND TRACK OF THE LOW. EITHER WAY...THERE IS NO
PROLONGED WARM UP ON THE HORIZON...BUT AT LEAST TEMPERATURES SHOULD
AT LEAST BE CLOSER TO NORMAL FOR THE LATTER PORTION OF NEXT WEEK.
&&
.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
WIDESPREAD VFR CONDITIONS WILL TO PREVAIL THROUGH THE OVERNIGHT
HOURS. MID-LEVEL CLOUD COVER WILL THICKEN LATE IN ADVANCE OF AN
APPROACHING WARM FRONT. A FEW FLURRIES MAY FALL ACROSS THE REGION AS
THE FRONT CROSSES THE FORECAST AREA BY DAYBREAK...HOWEVER NO
REDUCTIONS TO VISIBILITY ARE EXPECTED.
CONDITIONS WILL IMPROVE DURING THE DAY TODAY AS THE AREA WILL BE
SITUATED WITHIN THE WARM SECTOR OF AN APPROACHING LOW PRESSURE
SYSTEM OVER CENTRAL ONTARIO. A STRONG 50 TO 60KT LOW LEVEL JET WILL
PUSH ACROSS THE AREA DURING THE AFTERNOON AND INTO THE EVENING HOURS
FRIDAY. THIS SHOULD RESULT IN INCREASING SOUTH-SOUTHWESTERLY WINDS
WITH GUSTS TO 30KT POSSIBLE THROUGH 00Z. EXPECT IFR CONDITIONS
ACROSS WESTERN NY AFTER 00Z AS A COLD FRONT PROGRESSES ACROSS THE
REGION.
OUTLOOK...
FRIDAY NIGHT...VFR/MVFR WITH SCATTERED TO NUMEROUS RAIN AND SNOW
SHOWERS.
SATURDAY AND SUNDAY...VFR/MVFR WITH A CHANCE OF SNOW SHOWERS.
MONDAY...MAINLY VFR.
TUESDAY...VFR/MVFR WITH A CHANCE OF SNOW SHOWERS.
&&
.MARINE...
A WARM FRONT WILL LIFT ACROSS THE EASTERN GREAT LAKES THIS
MORNING...USHERING IN A PERIOD OF STRONGER SOUTHWESTERLY WINDS FOR
THE DAY...BEFORE A COLD FRONT CROSSES THE AREA TONIGHT. IN THE WAKE
OF THE COLD FRONT...WINDS WILL VEER TO WESTERLY AND DIMINISH AGAIN
FRIDAY NIGHT AND SATURDAY.
AT THIS POINT...EXPECT ADVISORY-LEVEL CONDITIONS TO PREDOMINATE ON
THE FAR WESTERN PORTION OF LAKE ONTARIO THROUGH TONIGHT. THE
SMALL CRAFT ADVISORY FOR THIS AREA HAS BEEN EXTENDED THROUGH EARLY
SATURDAY MORNING. THE HIGHER WINDS AND WAVES WILL SPREAD FARTHER TO
THE EAST THIS AFTERNOON...THUS A SMALL CRAFT ADVISORY WILL BE IN
EFFECT THROUGH SATURDAY NIGHT FOR THE SOUTHCENTRAL LAKE ONTARIO
NEARSHORE WATERS FROM THIRTYMILE POINT TO SODUS BAY.
&&
.HYDROLOGY...
THERE ARE SOME ICE JAMS IN PLACE ON THE BUFFALO CREEKS AND
ELSEWHERE. AT THIS POINT...FLOWS ARE LIGHT AND ICE JAMS ARE STABLE.
WE HAVE NOT RECEIVED ANY REPORTS OF SIGNIFICANT FLOODING...HOWEVER
THE GAUGE ON BUFFALO CREEK AT GARDENVILLE REMAINS STEADY AT FLOOD
STAGE. THE SITUATION WILL BE CONTINUE TO BE MONITORED BY LOCAL
EMERGENCY MANAGEMENT...BUT AT THIS TIME FLOODING IS NOT ANTICIPATED.
ON FRIDAY...TEMPERATURES ARE FORECAST TO WARM INTO UPPER 40S ACROSS
THE HEADWATERS OF THE BUFFALO CREEKS...AND WARMER ACROSS THE FINGER
LAKES REGION. THIS WILL RESULT IN SOME SNOW MELT AND CAUSE FLOWS TO
INCREASE. WE ONLY ABOUT 150 THAWING DEGREE HOURS...WHICH IS
TYPICALLY NOT ENOUGH TO RESULT IN SIGNIFICANT ICE BREAK UPS.
HOWEVER...GIVEN THE JAMS ALREADY IN PLACE...THIS DOES BEAR WATCHING
AS FLOWS WILL LIKELY INCREASE...ESPECIALLY IN AREAS WHERE ICE JAMS
ARE IN PLACE.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM NOON TODAY TO 3 AM EDT SUNDAY FOR
LOZ043.
SMALL CRAFT ADVISORY UNTIL 8 AM EDT SATURDAY FOR LOZ042.
&&
SYNOPSIS...WCH
NEAR TERM...WCH
SHORT TERM...TMA
LONG TERM...APFFEL
AVIATION...WCH
MARINE...WCH
HYDROLOGY...APFFELHazardous weather outlook, Mar 13, 3:55 PM EDT, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 355 PM EDT THU MAR 13 2014 NYZ004>008-142000- WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- 355 PM EDT THU MAR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>003-010>014-019>021-085-142000- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON- ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 355 PM EDT THU MAR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE ARE ICE JAMS IN PLACE ON SOME CREEKS ACROSS WESTERN NEW YORK. WARMER TEMPERATURES ON FRIDAY ARE NOT EXPECTED TO BE WARM ENOUGH TO CAUSE ADDITIONAL ICE TO BREAK UP...HOWEVER SNOW MELT WILL CAUSE FLOWS TO RISE. THIS COULD CAUSE WATER TO BACK UP BEHIND EXISTING ICE JAMS...AND POTENTIALLY RESULT IN LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-142000- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 355 PM EDT THU MAR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF APFFEL
Nearby
Small Craft Advisories in New York, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.